# SDR SWAA2022020253065

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727+11; BS 727A+18; BS 727B+10; BS 727B+14; BS 727C+2; BS 727C+6; BS 727C+10; BS 727C+14; BS 727C+15; BS 727D.  LOWEST REMAINING THICKNESS 0.030' ON BLENDED AREA L=2.3'X W=1'XD=0.010 ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A FIG 103 DETAIL D, SRM 53-60-53-01-2. FLOOR TO SIDEWALL SUPPORT.  DAMAGE REMOVAL PART TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D.; [05] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q009TTF9.
